American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.69) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hisao Watanabe. An asymptotic property of Gaussian processes. I . Trans. Amer. Math. Soc. 148 (1970) 233-248. MR 0256478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dudley Paul Johnson. On a class of stochastic processes with two states and continuous time parameter . Trans. Amer. Math. Soc. 142 (1969) 257-267. MR 0246383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James Yackel. Limit theorems for semi-Markov processes . Trans. Amer. Math. Soc. 123 (1966) 402-424. MR 0193679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harry Kesten. Occupation times for Markov and semi-Markov chains . Trans. Amer. Math. Soc. 103 (1962) 82-112. MR 0138122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1